# SDR IPXA09655462

- Difficulty date: March 30, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220137G
- Part serial: 000007
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP I/B AFT FLAP HINGE FTG FLANGE FOUND CRACKED (CRACK I/B FLANGE 1.125 INCH AND O/B FLANGE 1 INCH).  LT WING I/B MAIN FLAP I/B AFT FLAP HINGE FTG REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 REV 43.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AND 10134-2007-7075T6511, REPAIR SIZE 2 X 2 INCHES.
